# SDR UIEA2021040700844

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Condition: Faulted
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT APPEARED ON EICAS( REMOVED AND REPLACED APU AIR INTAKE DOOR ACTUATOR IAW 767 AMM 49-15-06.OPS CHECK GOOD )
